A class of continuous kernels and Cauchy type heavy tail distributions

Soltani, A and Tafakori, L 2013, 'A class of continuous kernels and Cauchy type heavy tail distributions', Statistics and Probability Letters, vol. 83, no. 4, pp. 1018-1027.


Document type: Journal Article
Collection: Journal Articles

Title A class of continuous kernels and Cauchy type heavy tail distributions
Author(s) Soltani, A
Tafakori, L
Year 2013
Journal name Statistics and Probability Letters
Volume number 83
Issue number 4
Start page 1018
End page 1027
Total pages 10
Publisher Elsevier
Abstract We shed light on an interesting class of one sided continuous kernels on [0, infinity). Then we present its properties, provide new integral formulas including an extension for the Kotz and Ostrovskii (1996) mixture representation, introduce a class of Cauchy type distributions, and finally enlarge the class of one sided stable densities. This study provides powerful tools in modeling erratic continuous data.
Subject Applied Statistics
Probability Theory
Statistical Theory
Keyword(s) Linnik distribution
Mixture of Cauchy distributions
One sided Cauchy distributions
Stable distributions
DOI - identifier 10.1016/j.spl.2012.12.024
Copyright notice © 2012 Elsevier B.V.
ISSN 0167-7152
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 7 Abstract Views  -  Detailed Statistics
Created: Thu, 06 Dec 2018, 10:39:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us